# SDR SWIA201126114

- Difficulty date: March 10, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 32,375 hours, 26,315 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 PRESSURE BULKHEAD CRACKED AT PARKING BRAKE CABLE HOLE.  (C-CHECK)  REPAIRED PER REO.
